Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What do you think is wrong with me ?

i have seen doctor after doctor in the last week, hopefully you can give me an answer, im 16, and i have bloody stoles, stomach cramping, constant heartburn, joint pain, my eyes are going bad, and i have constant headaches

Asked On : Sat, 10 Apr 2010
Answers:  2 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome to HCM forum.All these symptoms mentioned are due to food poisoning caused by bacterial agents such as SALMONELLA,SHIGELLA,CAMPYLOBACTER etc.Consult a Gastroenterologist who will prescribe proper antibiotics for the complete cure.Thanks and good luck.
Answered: Wed, 16 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi.. If your symptoms have been recent, then you probably may be having an infective condition, a viral infection may be.. It would settle down.. Let us know if your condiition was a long standing one....???

Answered: Thu, 15 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor